# SDR SWAA2014060928823

- Difficulty date: May 25, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 35,937 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5910142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR JAMB CORRODED AROUND STOP FITTINGS.  R & R JAMB PAN IAW SRM.
